On A Generalized Köthe-Toeplitz Duals

  • Sumardyono Sumardyono PPPPTK Matematika
  • Supama Supama Mathematics Department, Gadjah Mada University
  • Soeparna Darmawijaya Mathematics Department, Gadjah Mada University

Abstract

In this paper, we generalized the notion of Kothe-Toeplitz duals of sequence space on introducing the concept sequence of sequences. Some properties of the generalized dual are obtained.

Published
2012-06-29
How to Cite
SUMARDYONO, Sumardyono; SUPAMA, Supama; DARMAWIJAYA, Soeparna. On A Generalized Köthe-Toeplitz Duals. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 1, p. 31 - 39, june 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2939>. Date accessed: 08 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.1.2939.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.